On a multidimensional analogue of the integral of Cauchy type
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1967), pp. 67-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_5_a8,
author = {I. A. Morev},
title = {On a~multidimensional analogue of the integral of {Cauchy} type},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--71},
year = {1967},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_5_a8/}
}
I. A. Morev. On a multidimensional analogue of the integral of Cauchy type. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1967), pp. 67-71. http://geodesic.mathdoc.fr/item/IVM_1967_5_a8/